Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
CLASSIFICATION OF DISCRETE SYSTEMS ON A SQUARE LATTICE
Year:2012
Research Areas
  • Applications to physical sciences,
  • Differences on equations and functional equations
Information
Abstract
We consider the classi?cation up to a Möbius transformation of real linearizable and integrable partial di?erence equations with dispersion de?ned on a square lattice by the multiscale reduction around their harmonic solution. We show that the A1 , A2 , and A3 linearizability and integrability conditions constrain the number of parameters in the equation, but these conditions are insu?cient for a complete characterization of the subclass of multilinear equations on a square lattice.
International
Si
JCR
Si
Title
Theoretical And Mathematical Physics
ISBN
0040-5779
Impact factor JCR
0,65
Impact info
Volume
172
Journal number
From page
1097
To page
1108
Month
SIN MES
Ranking
Participants
  • Autor: Rafael Jose Hernandez Heredero (UPM)
  • Autor: Decio Levi (Università degli Studi di Roma Tre)
  • Autor: Christian Scimiterna (Università degli Studi di Roma Tre)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Geometría y Sistemas Discretos
  • Departamento: Matemática Aplicada a la Ingeniería Técnica de Telecomunicación
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)